MAUDE Adverse Event Report: Nuvasive, Inc. ReLine; Pedicle screw spinal system, adolescent idiopathic scoliosis

Nuvasive, Inc. ReLine; Pedicle screw spinal system, adolescent idiopathic scoliosis
Model Number 13046030
Medical Device Problem Codes Fracture (1260); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that the uni screw threads sheared off and we were not able to final tighten.We used the reline peds towers along with the pile drivers for reduction.Two screws were at the top of the construct, and one was in the middle.Removed rod and replaced screws.

Brand Name
ReLine
Common Device Name
Pedicle screw spinal system, adolescent idiopathic scoliosis
Manufacturer (Section D)
Nuvasive, Inc.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
+1(610)930-1800
MDR Report Key24364137
Report Number2031966-2026-00025
Device Sequence Number15820469
Product Code OSH
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13046030
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown